I am a very small framed person so any weight gain is significant for me. I started taking Zoloft many years ago when I weighed about 105 lbs. I started to gain weight immediately and gained 30 lbs. When my neurologist changed my Zoloft to Effexor because of my excessive sleepiness I lost back down to my 105 lbs within 6 months. I have to note that I was also prescribed around the same time Topamax to prevent migraines. This medication is known to help people lose weight and is actually prescribed as such in some countries. I think it was the combination of going off of the Zoloft and starting on the Topamax that caused the weight loss. I recently was prescribed Abilify and started gaining weight immediately. I stopped taking it. Good luck!
depends on how active you think you will be. they are all forms of antidepressants??? this means nighty night.. Why not enjoy who you are and not worry about your wrapping? Beauty starts with you loving you.
Adderal alone reduces appetite big time. But some antidepressants may cause weight gain.
But im concerned, and urge you NOT to take these medications for the sole reason of losing weight, particularly that they are quite hardcore and may cause long term damage.
Just stick to your prescribed dose, eat right, and exercise. I know its easier said than done. But a change if lifestyle makes a world of difference. Find a hobby, mabye a a participation, or team sport you enjoy. That way, you won't feel or think your exercising.
I've got the same problem, so please don't rely on the meds (for anything besides mental well-being), and don't ever, EVER, think "if i take more, i will lose more weight". Its a path of self destruction.
Take care, and if you need a random person who genuinely cares... im here.